Header

UZH-Logo

Maintenance Infos

Browse by Scopus Subject Areas

Navigate back| Up a level
Export as
Number of items at this level: 36.

2019

Petko, Dominik; Schmid, Regina; Müller, Laura; Hielscher, Michael (2019). Metapholio: A mobile app for supporting collaborative note taking and reflection in teacher education. Technology, Knowledge and Learning, 24(4):699-710.

2018

Christensen, Rhonda; Eichhorn, Koos; Prestridge, Sarah; Petko, Dominik; Sligte, Henk; Baker, Rowland; Alayyar, Ghaida; Knezek, Gerald (2018). Supporting learning leaders for the effective integration of technology into schools. Technology, Knowledge and Learning, 23(3):457-472.

Kresch, Andrew (2018). On the spaces generated by vectors with coordinates in incomplete residue systems. Research in the Mathematical Sciences, 5(3):36.

2017

Bischof, Daniel (2017). New graphic schemes for Stata: plotplain and plottig. The Stata Journal, 17(3):748-759.

2016

Benedikter, Niels; Porta, Marcello; Saffirio, Chiara; Schlein, Benjamin (2016). From the Hartree dynamics to the Vlasov equation. Archiv for Rational Mechanics and Analysis, 221(1):273-334.

2013

Fitzenberger, Bernd; Orlanski, Olga; Osikominu, Aderonke; Paul, Marie (2013). Déjà Vu? Short-term training in Germany 1980–1992 and 2000–2003. Empirical Economics, 44(1):289-328.

Boes, Stefan (2013). Nonparametric analysis of treatment effects in ordered response models. Empirical Economics, 44(1):81-109.

2011

Hunziker, H; Jarchow, H (2011). A particular infinite matrix and related norms. Quaestiones Mathematicae, 34(1):125-135.

Robyr, R; De Lellis, C (2011). Hamilton Jacobi equations with obstacles. Archiv for Rational Mechanics and Analysis, 200(3):1051-1073.

De Lellis, C; Robyr, R (2011). Hamilton-Jacobi equations with obstacles. Archive for Rational Mechanics and Analysis, 200(3):1051-1073.

Bianchini, S; De Lellis, C; Robyr, R (2011). SBV Regularity for Hamilton–Jacobi Equations in $\mathbb{R}^n$. Archiv for Rational Mechanics and Analysis, 200(3):1003-1021.

Bianchini, C; De Lellis, C; Robyr, R (2011). SBV regularity for Hamilton-Jacobi equations in ℝ^n. Archiv for Rational Mechanics and Analysis, 200(3):1003-1021.

2010

Cattaneo, A S; Dherin, B; Felder, G (2010). Formal Lagrangian Operad. International Journal of Mathematics and Mathematical Sciences:1-36.

Chipot, M; Senoussi, G (2010). Correctors for some asymptotic problems. Proceedings of the Steklov Institute of Mathematics, 270(1):263-277.

De Lellis, C; Székelyhidi, L (2010). On admissibility criteria for weak solutions of the Euler equations. Archiv for Rational Mechanics and Analysis, 195(1):225-260.

2009

Spadaro, E N (2009). Non-uniqueness of minimizers for strictly polyconvex functionals. Archiv for Rational Mechanics and Analysis, 193(3):659-678.

2008

Hamburg, Britta; Hoffmann, Mathias; Keller, Joachim (2008). Consumption, wealth and business cycles in Germany. Empirical Economics, 34(3):451-476.

Kubler, F; Schmedders, K (2008). Approximate versus exact equilibria in dynamic economies. In: Brown, D; Kubler, F. Computational aspects of general equilibrium theory: refutable theories of value. Berlin: Springer, 135-164.

Farber, M; Kappeler, T (2008). Betti numbers of random manifolds. Homology, Homotopy and Applications, 10(1):205-222.

Kubler, Felix; Brown, D J (2008). Computational aspects of general equilibrium theory: refutable theories of value. Berlin: Springer.

Hart, Robert A; Malley, James R; Woitek, Ulrich (2008). Real earnings and business cycles: new evidence. Empirical Economics, 37(1):51-71.

Chipot, M; Xie, Y (2008). Some issues on the p-Laplace equation in cylindrical domains. Proceedings of the Steklov Institute of Mathematics, 261(1):287-294.

Chipot, M; Xie, Y (2008). Some issues on the p-Laplace equation in cylindrical domains. Matematicheskii Institut im. VA Steklova. Trudy, 261:293-300.

2007

Poliakovsky, A (2007). Sharp upper bounds for a singular perturbation problem related to micromagnetics. Scuola Normale Superiore di Pisa. Annali. Classe di Scienze, 6(4):673-701.

2005

Winkelmann, Rainer (2005). Subjective well-being and the family: results from an ordered probit model with multiple random effects. Empirical Economics, 30(3):749-761.

2003

Amann, H (2003). Linear parabolic equations with singular potentials. Journal of Evolution Equations, 3(3):395-406.

Conti, S; De Lellis, C (2003). Some remarks on the theory of elasticity for compressible Neohookean materials. Annali della Scuola Normale Superiore di Pisa. Classe di Scienze. Serie V, 2(3):521-549.

De Lellis, C; Otto, F; Westdickenberg, M (2003). Structure of entropy solutions for multi-dimensional scalar conservation laws. Archiv for Rational Mechanics and Analysis, 170(2):137-184.

2001

Amann, Herbert (2001). Elliptic operators with infinite-dimensional state spaces. J. Evol. Equ., 1(2):143-188.

2000

Chipot, M (2000). The diffusion of a population partly driven by its preferences. Archiv for Rational Mechanics and Analysis, 155(3):237-259.

1997

Sáez-Martí, María (1997). On the asymptotic convergence to mixed equilibria in 2×2 asymmetric games. International Journal of Game Theory, 26(4):549-559.

1996

Winkelmann, Rainer (1996). Markov Chain Monte Carlo analysis of underreported count data with an application to worker absenteeism. Empirical Economics, 21(4):575-587.

1993

Jung, Robert C; Winkelmann, Rainer (1993). Two aspects of labor mobility: a bivariate Poisson regression approach. Empirical Economics, 18(2):543-556.

1988

Chipot, M; Kinderlehrer, D (1988). Equilibrium configurations of crystals. Archiv for Rational Mechanics and Analysis, 103(3):237-277.

1986

Chipot, M; Kinderlehrer, D; Vergara-Caffarelli, G (1986). Smoothness of linear laminates. Archiv for Rational Mechanics and Analysis, 96(1):81-96.

1983

Chipot, M (1983). On the equations of age-dependent population dynamics. Archiv for Rational Mechanics and Analysis, 82(1):13-25.

This list was generated on Fri Jul 10 01:30:39 2020 CEST.